# SDR KCSA201910011234

- Difficulty date: October 1, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 87,024 hours, 23,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 610-632
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AUX SILL CHORD HAS CORROSION AT STA 610 - 632
